# SDR GTIA2021012835576

- Difficulty date: January 28, 2021
- Submitted: January 28, 2021
- Operation: Air carrier
- Aircraft: N910NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8668
- Aircraft time: 5,824 hours, 2,473 cycles
- System (JASC): 2565 · Escape Slide
- Part: Megaphone
- Condition: Broken
- Location: Pass Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEGAPHONE BROKEN.  R & R FWD MEGAPHONE, IAW AMM 25-65-51.  OPERATIONS CHECK OK.
